A remark on the uniqueness of the Dirichlet series with a Riemann-type function equation

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We show that if for a nonzero complex number c the inverse images L1-1(c) and L2-1(c) of two functions in the extended Selberg class are the same, then L 1(s) and L 2(s) must be identical.

Original languageEnglish
Pages (from-to)2484-2490
Number of pages7
JournalAdvances in Mathematics
Volume231
Issue number5
DOIs
Publication statusPublished - 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A remark on the uniqueness of the Dirichlet series with a Riemann-type function equation'. Together they form a unique fingerprint.

  • Cite this